# SDR SIMA200427201

- Difficulty date: September 25, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 701700082428
- Part serial: 01089792
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT RUDDER PEDALS JAMMED.  REPLACED NR 1 INTEGRATED COMPUTER.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
